# SDR GTIA2019110764769

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,111 hours, 4,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED DIRTY SOCK SMELL DURING DESCENT WHEN LDG GEAR WAS EXTENDED. PACK 2 WAS TURNED OFF SMELLS DISSIPATED -INSPECTION PERFORMED AN AIRFRAME AND ENGINES NO ENVIDENCE OF LEAKS IAW TSM 05-50-00 PLEASE SEE NEXT DISCREPANCY
